# SDR MALA020419

- Difficulty date: July 6, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft time: 31,075 hours, 34,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT OUTBOARD FLOORBOARD ANGLE RLB 36 AFT OF WING BOX HAS CORROSION.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  REFER TO 409 # 109881, RELEASE DATE 7/17/02.
